# SDR SWAA2022012632773

- Difficulty date: July 6, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 34,392 hours, 20,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER LEADING EDGE PANEL #621PB HAS A DELAMINATED CORNER AND MISSING/WORN PAINT . / REPAIRED DAMAGED AREA PER SRM 57-41-01-2R-6; & PAINTED PANEL PER AMM 51-21-99.
